Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 87, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Nov 26, 2010, 3:36 PM EST. It took effect at Nov 27, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2010, 3:36 PM EST (20:36 UTC)
- In effect from
- Nov 27, 2010, 11:00 AM EST
- Expired
- Nov 27, 2010, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
414 WWUS84 KMOB 262036 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 236 PM CST FRI NOV 26 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY FOR THE NORTHWEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE... .MUCH COOLER AND DRIER AIR WILL FLOW INTO THE REGION THROUGH SATURDAY IN THE WAKE OF A COLD FRONT. AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTY PERCENT RANGE ON SATURDAY. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT ON SUNDAY FOR A MARGINALLY LONG DURATION OVER THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE. GULF MOISTURE RETURNS TO THE REGION ON MONDAY AHEAD OF A LOW PRESSURE SYSTEM ADVANCING ACROSS THE PLAINS. FLZ001-003-005-271245- /O.UPG.KMOB.FW.A.0077.101127T1600Z-101127T2300Z/ /O.NEW.KMOB.FW.W.0087.101127T1600Z-101127T2300Z/ /O.NEW.KMOB.FW.A.0078.101128T1700Z-101128T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 236 PM CST FRI NOV 26 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR A LONG DURATION OVER THE NORTHWEST FLORIDA PANHANDLE FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR A MARGINALLY LONG DURATION OVER THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ002-004-006-271245- /O.UPG.KMOB.FW.A.0077.101127T1600Z-101127T2300Z/ /O.NEW.KMOB.FW.W.0087.101127T1600Z-101127T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 236 PM CST FRI NOV 26 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR A LONG DURATION OVER THE NORTHWEST FLORIDA PANHANDLE FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
228 WWUS84 KMOB 271144 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 544 AM CST SAT NOV 27 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR A SUSTAINED PERIOD OF LOW HUMIDITY OVER THE WEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW HUMIDITY OVER THE INTERIOR WEST FLORIDA PANHANDLE... .MUCH COOLER AND DRIER AIR WILL FLOW INTO THE REGION TODAY IN THE WAKE YESTERDAY'S COLD FRONT. AFTERNOON RELATIVE HUMIDITY'S WILL DROP BELOW 35 PERCENT FOR A SUSTAINED PERIOD TODAY AND POSSIBLY AGAIN ON SUNDAY. FLZ001-003-005-272000- /O.CON.KMOB.FW.W.0087.101127T1600Z-101127T2300Z/ /O.CON.KMOB.FW.A.0078.101128T1700Z-101128T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 544 AM CST SAT NOV 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. RELATIVE HUMIDITY'S WILL DROP BELOW CRITICAL LEVELS FOR A LONG DURATION OVER THE NORTHWEST FLORIDA PANHANDLE FROM THIS MORNING THROUGH THE AFTERNOON. RELATIVE HUMIDITY'S MAY DROP BELOW CRITICAL LEVELS FOR A MARGINALLY LONG DURATION OVER THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ002-004-006-272000- /O.CON.KMOB.FW.W.0087.101127T1600Z-101127T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 544 AM CST SAT NOV 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. RELATIVE HUMIDITY'S WILL DROP BELOW CRITICAL LEVELS FOR A LONG DURATION OVER THE NORTHWEST FLORIDA PANHANDLE FROM LATE THIS MORNING THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
839 WWUS84 KMOB 272029 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 229 PM CST SAT NOV 27 2010 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE... .COOL HIGH PRESSURE OVER THE SOUTHEAST STATES SHIFTS TO THE EAST THROUGH SUNDAY AS A LOW PRESSURE SYSTEM ADVANCES ACROSS THE PLAINS. WARMER TEMPERATURES AND ABUNDANT GULF MOISTURE RETURN TO THE REGION ON MONDAY AS THE LOW PRESSURE SYSTEM BRINGS A COLD FRONT ACROSS THE SOUTHERN PLAINS. RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR A FEW HOURS THIS AFTERNOON COMBINED WITH SURFACE WINDS OCCASIONALLY NEAR 15 MPH. RELATIVE HUMIDITIES WILL DROP BELOW 35 MPH FOR A MARGINALLY LONG DURATION OVER THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE SUNDAY AFTERNOON. FLZ001-003-005-281230- /O.CON.KMOB.FW.W.0087.000000T0000Z-101127T2300Z/ /O.CON.KMOB.FW.A.0078.101128T1700Z-101128T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 229 PM CST SAT NOV 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR A FEW HOURS OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON COMBINED WITH SURFACE WINDS OCCASIONALLY NEAR 15 MPH. RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR A MARGINALLY LONG DURATION OVER THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ002-004-006-272300- /O.CON.KMOB.FW.W.0087.000000T0000Z-101127T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 229 PM CST SAT NOV 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR A FEW HOURS OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON COMBINED WITH SURFACE WINDS OCCASIONALLY NEAR 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 26, 12:37 PM EST, 2 hours 59 minutes earlier.
Area forecast discussion, Nov 26, 12:37 PM EST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1137 AM CST FRI NOV 26 2010
.AVIATION UPDATE (18Z ISSUANCE)...MVFR TO IFR CIGS AND VSBY WILL
CONTINUE TO DOMINATE BEHIND THE STRONG FRONT WHICH IS RAPIDLY MOVING
THROUGH THE REGION TODAY. OBVIS MOSTLY RA/SHRA/BR. RA ENDING THIS
EVENING WITH CLEARING SKIES OVERNIGHT.
*************************PREVIOUS***************************
.SHORT TERM...(TODAY AND TONIGHT)FRONT WILL MOVE OVER THE AREA
THROUGH THIS MORNING...AND EXIT THE MARINE FORECAST AREA BY EARLY
AFTERNOON. NAM/GFS DIFFER IN TIMING...WITH THE GFS BEING QUICKER.
LOOKING AT THE CURRENT FRONTAL POSITION...GFS LOOKS TO HAVE A BETTER
HANDLE ON THE TIMING...SO HAVE GENERALLY LEANED THIS DIRECTION. HAVE
USED THE MODEL PHYSICAL AS A START...AS THE MOS TEND TO SMOOTH
THINGS OUT AERIALLY. WITH BEST INSTABILITY BEING OFFSHORE...LITTLE
LTG HAS BEEN SHOWN ON THE LTG PLOTS AS THE FRONT MOVES SOUTHEAST.
DID PUT SOME IN OVER THE COASTAL WATERS...BUT AM EXPECTING MOST OF
THE LAND PART OF THE FA TO BE GENERALLY LTG FREE.
/16
SATURDAY THROUGH SUNDAY NIGHT...BY DAYBREAK SATURDAY TODAYS COLD
FRONT WILL BE WELL SOUTHEAST...LIKELY ACROSS SOUTHERN FLORIDA.
SURFACE HIGH CENTERED OVER EAST TEXAS AT THAT TIME WILL BE MOVING
EAST ACROSS THE FORECAST AREA OVER THE REMAINDER OF THE WEEKEND.
SUNNY BUT COOL FOR DAYTIME HIGHS SATURDAY WITH A LIGHT FREEZE
EXPECTED OVER THE INTERIOR SUNDAY MORNING. ANOTHER PLEASANT DAY
SUNDAY WITH TEMPERATURES MOSTLY IN THE MIDDLE 60S AS WINDS TURN TO
THE EAST. SUNDAY NIGHT LOWS WILL BE ABOUT 10 DEGREES WARMER THAN
SATURDAY NIGHT...CLOSER TO 15 ALONG THE COAST AS THE WINDS WILL BE
SOUTHEAST. MAY EVEN BE A FEW SHOWERS OVER THE BEACHES AND UP INTO
SOUTHEAST MISSISSIPPI LATE SUNDAY NIGHT AS SOME ISENTROPIC LIFT
TAKES PLACE. /11
&&
.LONG TERM...(MONDAY THROUGH THURSDAY)THE NEXT COLD FRONTAL SYSTEM
SHOULD BE CROSSING THE AREA TUESDAY MORNING WITH SHOWERS SPREADING
ACROSS THE REGION DURING THE DAY MONDAY...POSSIBLY SOME ISOLATED
THUNDERSTORMS MIXED IN BY MONDAY AFTERNOON AND CONTINUING UNTIL THE
FRONT PASSES DURING THE DAY TUESDAY. THE SURFACE AND UPPER LOW IS
AGAIN FAR TO THE NORTH...EURO/GEM HAS BOTH LOWS NEAR IOWA ON MONDAY
MORNING WITH THE GFS FURTHER NORTH NEAR LAKE SUPERIOR. THESE SYSTEMS
HAVE BEEN TENDING TO WEAKEN AS THE UPPER TROUGH PLOWS INTO THE RIDGE
AND THE TROUGH FLATTENS OUT. HOWEVER...TUESDAY'S FRONT DOES LOOK TO
BE A BIT STRONGER THAN TODAYS. LOW TEMPERATURES THURSDAY
MORNING...AT THIS TIME ARE FORECAST TO BE FREEZING OR BELOW FROM
INTERSTATE 10 AND NORTH...MID TO UPPER 20S OVER THE NORTHERN
SECTIONS. /11
&&
.AVIATION...(12Z ISSUANCE)MVFR TO IFR CIGS WILL BE NAME OF THE GAME
AS A STRONG FRONT MOVES OVER THE AREA THROUGH THIS MORNING. AREAL
DENSE FOG MOST LIKELY WILL FOLLOW THE PRECIP BAND ALONG THE
FRONT...AS THE COLD AIR MOVES IN...JUST AHEAD OF THE DRIER AIR.
SKIES WILL CLEAR TONIGHT...WITH CIG/VSBY PROBS NOTED.
/16
&&
.MARINE....MARINE...A STRONG FRONT WILL CROSS THE AREA THIS
MORNING...WITH STRONG OFFSHORE FLOW FOLLOWING THROUGH THE DAY. THIS
STRONG FLOW WILL SETTLE TO MODERATE DURING THE DAY SATURDAY...BUT
WITH GOOD ISENTROPIC DOWNGLIDE SATURDAY NIGHT...AM EXPECTING WINDS
TO BECOME STRONG AGAIN...ESPECIALLY WITH A STRONG SURFACE HIGH
PASSING NORTH OF THE FA. AS THIS SURFACE HIGH MOVES TO NEAR THE
DELMARVA PENINSULA BY SUNDAY EVENING...WINDS WILL BECOME MORE
EASTERLY...BUT GUIDANCE IS ADVERTISING A STRONG ENOUGH GRADIENT TO
KEEP WINDS MODERATE OVER THE UNPROTECTED WATERS SOUTH OF THE COAST.
AS ANOTHER STRONG FRONT PUSHES TOWARDS THE AREA SUNDAY NIGHT INTO
MONDAY...FLOW WILL RETURN TO SOUTHEASTERLY...BUT REMAIN MODERATE TO
AT TIMES STRONG DUE TO A TIGHT PRESSURE GRADIENT. GUIDANCE VARIES ON
WHEN THIS FRONT PASSES...WITH THE QUICKEST BEING TUESDAY MORNING
INTO THE AFTERNOON...THE SLOWEST BEING TUESDAY AFTERNOON INTO
TUESDAY EVENING.
/16
&&
.FIRE WEATHER... WET AND BREEZY TODAY WITH FALLING TEMPERATURES.
WILL KEEP THE FIRE WEATHER WATCH UP FOR THE PANHANDLE SATURDAY. NOT
EVEN THOUGH THE DEW POINTS WILL BE IN THE UPPER 20S...NOT SURE THAT
THE TEMPERATURES WILL BE WARM ENOUGH LONE ENOUGH FOR THE GUIDELINES
TO BE MET TO WARRANT A RED FLAG BEING ISSUED AT THIS TIME. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 68 34 60 37 / 90 05 00 00
PENSACOLA 71 38 61 41 / 70 20 00 00
DESTIN 74 42 61 43 / 60 20 05 00
EVERGREEN 67 32 60 31 / 80 05 00 00
WAYNESBORO 56 28 60 30 / 80 05 00 00
CAMDEN 59 30 59 32 / 90 05 00 00
CRESTVIEW 72 34 62 31 / 60 20 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 10 AM SATURDAY TO 5 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM FRIDAY TO 9 AM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 26, 5:55 AM EST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MOBILE AL 455 AM CST FRI NOV 26 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-271200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 455 AM CST FRI NOV 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A STRONG FRONT WILL MOVE OVER THE AREA THIS MORNING...BRINGING MAINLY RAINSHOWERS...WITH A FEW THUNDERSTORMS OVER AND SOUTH OF THE COAST. OVER LAND AREAS...SOME POST FRONTAL DENSE FOG MAY DEVELOP BEHIND THE FRONT TODAY INTO TONIGHT...BUT THIS WILL MIX OUT AS DRIER AIR MOVES OVER THE AREA. OVER THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...STRONG OFFSHORE WINDS AND INCREASING SEAS WILL FOLLOW THE FRONT...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. THESE HAZARDOUS CONDITIONS WILL LAST INTO THE MIDDLE OF THE COMING WEEK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE TO STRONG OFFSHORE WINDS BEGINNING SATURDAY MORNING WILL BECOME ONSHORE THROUGH THE WEEKEND...AS SURFACE HIGH PRESSURE PASSES NORTH OF THE AREA TO OVER THE EAST COAST. A SECOND FRONT WILL MOVE OVER THE AREA TUESDAY...SWINGING THE ONSHORE FLOW BACK TO OFFSHORE...AND MAINTAINING A STRONG FLOW THROUGH THE MIDDLE OF THE COMING WEEK. THIS FRONT WILL BRING SCATTERED THUNDERSTORMS TO THE AREA TUESDAY. INSTABILITY IS EXPECTED TO BE LIMITED...WITH THE RISK FOR ANY THUNDERSTORMS BECOMING STRONG TO SEVERE BEING MINIMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 3:36 PM EST | Fire Weather Watch | MOB | 39 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.